Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 5, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Feb 26, 2009, 1:21 PM CST for Appanoose County, Davis County, Wapello County, Iowa. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2009, 1:21 PM CST (19:21 UTC)
- Expired
- Feb 26, 2009, 2:00 PM CST
- In force
- 39 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Appanoose County, IA, Davis County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 1:24 PM CST | HAIL 0.88 | 3 Se Exline, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 261921
SVRDMX
IAC007-051-179-262000-
/O.NEW.KDMX.SV.W.0005.090226T1921Z-090226T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
121 PM CST THU FEB 26 2009
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
DAVIS COUNTY IN SOUTHEAST IOWA...
SOUTHWESTERN WAPELLO COUNTY IN SOUTHEAST IOWA...
* UNTIL 200 PM CST.
* AT 116 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR EXLINE...OR 16 MILES WEST OF LANCASTER...AND
MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOULTON BY 125 PM CST...
UDELL BY 130 PM CST...
8 MILES SOUTHEAST OF UNIONVILLE BY 135 PM CST...
DRAKESVILLE AND BLOOMFIELD BY 145 PM CST...
FLORIS BY 155 PM CST...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4066 9311 4071 9310 4090 9275 4090 9264
4096 9264 4103 9251 4088 9217 4082 9218
4059 9263 4058 9300
TIME...MOT...LOC 1921Z 234DEG 43KT 4064 9276
$$
BOKSA2 follow-up statements
000
WWUS53 KDMX 261941
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
141 PM CST THU FEB 26 2009
IAC007-051-179-262000-
/O.CON.KDMX.SV.W.0005.000000T0000Z-090226T2000Z/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
139 PM CST THU FEB 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR SOUTHWESTERN WAPELLO...NORTHWESTERN DAVIS AND APPANOOSE
COUNTIES...
AT 134 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL. A NATIONAL WEATHER SERVICE SEVERE WEATHER SPOTTER REPORTED
NICKEL HAIL 3 MILES SOUTHEAST OF EXLINE AT 124 PM. THIS STORM WAS
CURRENTLY LOCATED NEAR MOULTON...OR 15 MILES NORTH OF
LANCASTER...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DRAKESVILLE AND BLOOMFIELD BY 145 PM CST...
FLORIS BY 155 PM CST...
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4066 9311 4071 9310 4090 9275 4090 9264
4096 9264 4103 9251 4088 9217 4082 9218
4059 9263 4058 9300
TIME...MOT...LOC 1939Z 234DEG 43KT 4076 9253
$$
BOKSA000
WWUS53 KDMX 262003
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
203 PM CST THU FEB 26 2009
IAC007-051-179-262012-
/O.EXP.KDMX.SV.W.0005.000000T0000Z-090226T2000Z/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
202 PM CST THU FEB 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAPELLO...
NORTHWESTERN DAVIS AND APPANOOSE COUNTIES HAS EXPIRED...
AT 158 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...THERE ARE STILL THUNDERSTORMS IN THE AREA CAPABLE OF
PRODUCING PEA SIZED HAIL. THEREFORE...THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4066 9311 4071 9310 4090 9275 4090 9264
4096 9264 4103 9251 4088 9217 4082 9218
4059 9263 4058 9300
TIME...MOT...LOC 1941Z 234DEG 43KT 4077 9250
$$
BOKSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 12:00 PM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Feb 26, 12:00 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1200 PM CST THU FEB 26 2009 ...UPDATED AVIATION DISCUSSION 26/18Z. .SHORT TERM...(TODAY) VERY COMPLEX FORECAST FOR TODAY WITH FREEZING RAIN ACROSS THE WEST AND NORTH THIS MORNING EVENTUALLY SWITCHING OVER TO SNOW FAR NORTH THIS AFTERNOON WITH AN EVENTUAL TRANSITION TO A MIX AND THEN SNOW LATER TODAY. MODIFICATIONS FROM PREVIOUS PACKAGE INCLUDE ADDING ANOTHER 3 COUNTIES TO THE ADVISORY FROM STORY EAST TO TAMA COUNTIES...BUMPING UP SNOWFALL TOTALS ACROSS THE FAR NORTH AND ALSO ADJUSTING THE AMOUNT OF EXPECTED ICE. AT THIS TIME...STILL LOOKS LIKE BETWEEN .20 AND .30 OVERALL...BUT COMPLICATING THE MATTER IS THE FACT THAT CONVECTION HAS ALREADY COMMENCED TO OUR WEST WITH BUFKIT SOUNDINGS SHOWING INSTABILITY FARTHER NORTH INTO THE COLDER AIR TODAY. THIS WOULD MEAN POSSIBLE THUNDER SLEET OR THUNDER FREEZING RAIN OVER SOME AREAS THIS MORNING ESPECIALLY. SO...WILL NEED TO BE KEEPING A CLOSE WATCH TODAY TO MONITOR IF ANYTHING CHANGES. HAVE ADVISORY NOW BASICALLY ALONG AND NORTH OF US 30 WITH WARNING AREAS REMAINING THE SAME. COLDER AIR TO FILTER IN DURING THE AFTERNOON...BULK OF MOISTURE TRANSPORT SHIFTS TO THE EAST SO EVEN AS CHANGEOVER OCCURS CENTRAL AND SOUTH...BULK OF EXPECTED QPF TO ALREADY HAVE MOVED AWAY. .LONG TERM...(TONIGHT-WED) A STRONG 700 MB DRY PUNCH WILL MOVE OVER IOWA BY THIS EVENING HOWEVER THE LOW LEVELS WILL REMAIN SATURATED BELOW THE DRY AIR WITH SOME LIFT NEAR THE FRONTAL BOUNDARY AS IT MOVES SOUTHEAST. THE DRY AIR ALOFT WILL RESULT IN NO ICE INTRODUCTION WITH ANY PRECIPITATION ON THE COLD SIDE OF THE BOUNDARY BEING MAINLY LIGHT FREEZING RAIN OR FREEZING DRIZZLE. THE PRECIPITATION WILL END FROM WEST TO EAST BY 06Z. A RELATIVELY COOL DAY IS ON TAP FOR FRIDAY WITH HIGHS ONLY REACHING INTO THE MID TEENS OVER THE NORTH AS THE COLD AIR OVER THE NORTHERN PLAINS DIPS SOUTH IN THE WAKE OF TODAYS SYSTEM. ANOTHER STRONG SHORT WAVE WILL ARRIVE FRIDAY NIGHT AND WILL BRING A ROUND OF LIGHT SNOW TO THE REGION. AT THIS TIME...SNOW ACCUMULATIONS OF 1 TO 3 INCHES LOOK POSSIBLE. HIGHER AMOUNTS WOULD BE POSSIBLE IF THE SYSTEM SLOWS DOWN AS IT PASSES THROUGH THE STATE...HOWEVER THE GULF WILL BE CLOSED SO THE SYSTEM WILL ONLY HAVE PACIFIC MOISTURE THAT HAS TAGGED ALONG FOR THE RIDE TO WORK WITH AND WILL LIMIT OVERALL TOTALS. THE SNOW WILL BE ENDING SATURDAY MORNING THEN THE REMAINDER OF THE WEEKEND WILL REMAIN COOL AND DRY. BEYOND THAT A GRADUAL WARMING TREND IS ANTICIPATED FOR THE BEGINNING OF NEXT WEEK. .AVIATION...26/18Z FORECAST CONCERNS ARE PRECIP TYPE AND IFR/LIFR CONDITIONS THROUGH TONIGHT...THEN STRONG WINDS LATE TONIGHT THROUGH FRIDAY MORNING. MCW...FOD...AND ALO SHOULD SEE A CHANGE OVER TO FZRA AND SLEET DURING THE FIRST 6 HOURS OF TAF PERIOD. SO EXPECTING A WINTRY COMBO THROUGH 00Z/01Z TONIGHT FOR THE NORTHERN THREE TAF SITES WITH WARM AIR ALOFT. WINDS LOOKS TO SWITCH TO NORTH NORTHEAST BY 21Z IN DSM AND ALO. THUNDERSTORMS ARE POSSIBLE AT DSM AND OTM THROUGH 00Z FRIDAY. RAIN HAS BEEN QUICK BUT HEAVY. STRONG PRESSURE GRADIENT SETS UP BEHIND LOW AND HAVE REFELCTED STRONG WINDS IN ALL TAFS THROUGH FRIDAY MORNING. IFR CIGS AND VIS SHOULD PERSIST THIS AFTERNOON AND EVENING FOR OTM AND DES. && .DMX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR CERRO GORDO-EMMET-HANCOCK-KOSSUTH-PALO ALTO- WINNEBAGO-WORTH. WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-FRANKLIN- GREENE-GRUNDY-HAMILTON-HARDIN-HUMBOLDT-MARSHALL-POCAHONTAS-STORY- TAMA-WEBSTER-WRIGHT. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CRAWFORD-SAC. && SHORT TERM...REV AVIATION...KLP LONG TERM...DONAVON
Hazardous weather outlook, Feb 26, 5:07 AM CST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 507 AM CST THU FEB 26 2009 IAZ004>007-015>017-271115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 507 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF PRECIPITATION IS EXPECTED TODAY. INITIALLY...A BAND OF FREEZING RAIN IS ANTICIPATED TO DEVELOP THEN GRADUALLY TRANSITION TO SLEET AND SNOW BY LATE MORNING AND INTO THE AFTERNOON HOURS. ICE ACCUMULATIONS OVER ONE QUARTER INCH ARE POSSIBLE. IN ADDITION...SEVERAL INCHES OF SNOW MAY FALL ESPECIALLY ALONG AND NORTHWEST OF A EMMETSBURG TO MASON CITY LINE BY THIS EVENING. THE PRECIPITATION MAY SWITCH BACK TO LIGHT FREEZING RAIN OR FREEZING DRIZZLE THIS EVENING WITH MINOR ADDITIONAL ICE ACCUMULATIONS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THOUGH SNOW AND ICE ACCUMULATION REPORTS ARE APPRECIATED. IAZ023>028-033>039-044>050-271115- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 507 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA MAINLY BETWEEN HIGHWAY 3 AND HIGHWAY 30. .DAY ONE...TODAY AND TONIGHT FREEZING RAIN IS POSSIBLE ACROSS THE AREA THIS MORNING WITH ICE ACCUMULATIONS OF ONE TO TWO TENTHS OF AN INCH POSSIBLE. EMBEDDED THUNDERSTORMS ARE POSSIBLE DURING THIS TIME. TEMPERATURES WILL RISE ABOVE FREEZING BY THIS AFTERNOON THOUGH SHOWERS AND ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE. ANOTHER ROUND OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY DEVELOP THIS EVENING WITH MINOR ADDITIONAL ICE ACCUMULATIONS POSSIBLE. A WINTER WEATHER ADVISORY IS IN EFFECT FOR A PORTION OF THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THOUGH ICE ACCUMULATION REPORTS ARE APPRECIATED. IAZ057>062-070>075-081>086-092>097-271115- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 507 AM CST THU FEB 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA AND SOUTH CENTRAL IOWA SOUTH OF HIGHWAY 30. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. AN ISOLATED SEVERE STORM WITH NICKEL SIZE HAIL IS POSSIBLE. THE GREATEST THREAT FOR A SEVERE STORM IS ALONG AND SOUTHEAST OF A BEDFORD TO MONTEZUMA LINE. POCKETS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY OCCUR THIS EVENING WITH MINOR ICE ACCUMULATIONS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER ANY REPORTS OF SEVERE WEATHER OR ICE ACCUMULATIONS ARE APPRECIATED. DONAVON
In the hours before
Local storm report, Feb 26, 12:46 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1246 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HAIL WEST DES MOINES 41.57N 93.75W
02/26/2009 E0.75 INCH POLK IA TRAINED SPOTTER
NEAR MILLS CIVIC PARKWAY AND I35.
&&
BFLocal storm report, Feb 26, 12:47 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1247 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL 2 S JOHNSTON 41.65N 93.70W
02/26/2009 E0.88 INCH POLK IA TRAINED SPOTTER
MERLE HAY ROAD AND INTERSTATE 80/35.
&&
PODRAZIKLocal storm report, Feb 26, 1:02 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
102 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 1 ESE CLIVE 41.60N 93.75W
02/26/2009 E0.75 INCH POLK IA TRAINED SPOTTER
PENNY SIZED HAIL FOR ABOUT THREE MINUTES AT THE
INTERSECTION OF 92ND STREET AND UNIVERSITY AVE IN WEST
DES MOINES.
&&
SMALLLocal storm report, Feb 26, 1:07 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
107 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL URBANDALE 41.64N 93.74W
02/26/2009 E0.25 INCH POLK IA TRAINED SPOTTER
AT 86TH ST AND HICKMAN RD. LASTED FOR 10 MIN.
&&
JAZLocal storm report, Feb 26, 1:09 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL DES MOINES 41.58N 93.62W
02/26/2009 E0.88 INCH POLK IA TRAINED SPOTTER
NEAR DRAKE UNIVERSITY.
&&
JAZLocal storm report, Feb 26, 1:10 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CST THU FEB 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL DES MOINES 41.58N 93.62W
02/26/2009 E0.25 INCH POLK IA LAW ENFORCEMENT
AT MERCY HOSPITAL.
&&
JAZThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:25 PM CST | Winter Storm Warning | DMX | Cerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more | 18 hr |
| Feb 25, 9:25 PM CST | Winter Weather Advisory | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 14 more | 18 hr |
| Feb 26, 11:22 AM CST | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene | 23 min |
| Feb 26, 11:42 AM CST | Severe Thunderstorm Warning | DMX | Adair, Cass | 33 min |
| Feb 26, 12:32 PM CST | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Madison, Polk | 43 min |
| Feb 26, 3:41 PM CST | Areal Flood Advisory | DMX | Wapello | 54 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.